# SDR AALA20040396

- Difficulty date: March 28, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N604AA
- Make and model: Boeing 757223
- Aircraft serial: 27055
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Dragging
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - T1550 NEAR THE V1 SPEED THE AIRCRAFT YAWED TO THE LEFT ABOUT 5 DEGREES.  THE TAKEOFF WAS CONTINUED AND A NORMAL ROTATION WAS ACCOMPLISHED.  LANDED AT MIA WITHOUT INCIDENT.  ACCOMPLISHED SPIN CHECK OF LEFT HAND MAIN GEAR AND FOUND NUMBER ONE BRAKE DRAGGING.  REPLACED NUMBER ONE BRAKE ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
